| Catalog Number |
PTAX4-14-170-2.5-12 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the advance 14 lp low profile balloon catheter was advanced over the wire guide after the wire guide passed through the target lesion.However, the physician experienced resistance during advancement.Resistance was also felt when removing the complaint device from the patient.Another device was used to complete the procedure.It was further noted that there was a split in the balloon on the complaint device.There were no reported serious injuries to the patient as a result of the product problem.